MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CI 1900

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CI 1900
Model Number ATELLICA CI 1900
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a falsely elevated concentrated carbon dioxide (co2_c) result was obtained on a patient sample on an atellica ci 1900 analyzer.The initial result was not reported to the physician(s).The sample was repeated on the original analyzer.The repeat result recovered lower than the initial result and matched the patient¿s clinical presentation and history.The repeat result was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to a falsely elevated co2_c result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens customer care center (ccc) and reported that a falsely elevated concentrated carbon dioxide (co2_c) result was obtained on a patient sample on an atellica ci 1900 analyzer.Quality control (qc) was acceptable on the day of the event.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During this visit, the cse replaced vacuum valves, all probes in the reaction ring washer and reaction ring cuvettes; reset the wash probe alignments, performed vertical alignment, ran weekly maintenance and qc which passed; ran drain and fill tests.The cause of the falsely elevated co2_c result is unknown.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Additional Manufacturer Narrative
Siemens filed initial mdr (b)(4) on 17-may-2024.Additional information (10-may-2024): water or saline introduction into the reaction cuvette during testing due to an instrument malfunction may cause elevated concentrated carbon dioxide (co2_c) results.Siemens further evaluated the event and concluded that the introduction of water or saline into the reaction cuvette potentially contributed to the falsely elevated result.The service activities performed by the customer service engineer (cse) resolved the issue.The investigation conclusions code in was updated to reflect the additional information.The instrument is performing according to specifications.No further evaluation of this device is required.

Brand Name
ATELLICA CI 1900
Common Device Name
ATELLICA CI 1900
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS MANUFACTURING LIMITED
chapel lane, swords, co
registration number: 8020888
dublin
EI  
Manufacturer Contact
christina lam
511 benedict ave.
tarrytown, NY 10591
9142550090
MDR Report Key19343293
Report Number2432235-2024-00106
Device Sequence Number21005873
Product Code JJE
UDI-Device Identifier00630414229553
UDI-Public630414229553
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K222116
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA CI 1900
Device Catalogue Number10947347
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer05/10/2024
Initial Report FDA Received Date05/17/2024
Supplement Report FDA Received Date06/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age84 YR
Patient SexFemale